# SDR DALA2021111106952

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 26,387 hours, 10,089 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8326230) DURING INSPECTION HOLE FOUND IN CENTER WHEEL WELL PANEL P/N 149A7653. REPAIR COMPLETED PER B737 SRM 53-40-70-2R.
